American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] C. E. Chidume and H. Zegeye. Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space. Proc. Amer. Math. Soc. 133 (2005) 851-858. MR 2113936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. S. Chang. Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 129 (2001) 845-853. MR 1802003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yang-Hi Lee and Kil-Woung Jun. On the stability of approximately additive mappings . Proc. Amer. Math. Soc. 128 (2000) 1361-1369. MR 1641128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. E. Chidume and Chika Moore. Fixed point iteration for pseudocontractive maps. Proc. Amer. Math. Soc. 127 (1999) 1163-1170. MR 1625729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sergiu Aizicovici and Yuqing Chen. Note on the topological degree of the subdifferential of a lower semi-continuous convex function. Proc. Amer. Math. Soc. 126 (1998) 2905-2908. MR 1468179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. E. Chidume. Global iteration schemes for strongly pseudo-contractive maps. Proc. Amer. Math. Soc. 126 (1998) 2641-2649. MR 1451791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. N. Dancer. Some remarks on a boundedness assumption for monotone dynamical systems . Proc. Amer. Math. Soc. 126 (1998) 801-807. MR 1443378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. H. Hyers, G. Isac and Th. M. Rassias. On the asymptoticity aspect of Hyers-Ulam stability of mappings. Proc. Amer. Math. Soc. 126 (1998) 425-430. MR 1415589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fu-Hsiang Wong. Uniqueness of positive solutions for Sturm-Liouville boundary value problems. Proc. Amer. Math. Soc. 126 (1998) 365-374. MR 1443860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chung-Cheng Kuo. On the solvability of a nonlinear second-order elliptic equation at resonance. Proc. Amer. Math. Soc. 124 (1996) 83-87. MR 1301035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Athanassios G. Kartsatos. Sets in the ranges of sums for perturbations of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 123 (1995) 145-156. MR 1213863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yutaka Kamimura. An inverse problem in bifurcation theory. III . Proc. Amer. Math. Soc. 123 (1995) 3051-3056. MR 1301507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marlène Frigon and Donal O’Regan. Existence results for some initial and boundary value problems without growth restriction . Proc. Amer. Math. Soc. 123 (1995) 207-216. MR 1233971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Meng Su. Initial value problem and global homeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 1149-1156. MR 1231045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michal Fečkan. Differential equations with nonlinear boundary conditions . Proc. Amer. Math. Soc. 121 (1994) 103-111. MR 1233970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhengyuan Guan. Solvability of semilinear equations with compact perturbations of operators of monotone type . Proc. Amer. Math. Soc. 121 (1994) 93-102. MR 1174492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Z. Zhao. Positive solutions of nonlinear second order ordinary differential equations . Proc. Amer. Math. Soc. 121 (1994) 465-469. MR 1185276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. E. Chidume. Approximation of fixed points of strongly pseudocontractive mappings . Proc. Amer. Math. Soc. 120 (1994) 545-551. MR 1165050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dariusz Bielawski. Generic properties of the Nicoletti and Floquet boundary value problems . Proc. Amer. Math. Soc. 120 (1994) 831-841. MR 1195712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wolfgang M. Ruess. The evolution operator approach to functional-differential equations with delay . Proc. Amer. Math. Soc. 119 (1993) 783-791. MR 1154248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. Buffoni, L. Jeanjean and C. A. Stuart. Existence of a nontrivial solution to a strongly indefinite semilinear equation . Proc. Amer. Math. Soc. 119 (1993) 179-186. MR 1145940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Athanassios G. Kartsatos. On compact perturbations and compact resolvents of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 1189-1199. MR 1216817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pierpaolo Omari and Fabio Zanolin. Nonresonance conditions on the potential for a second-order periodic boundary value problem . Proc. Amer. Math. Soc. 117 (1993) 125-135. MR 1143021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jorge E. Hernández and M. Zuhair Nashed. Global invertibility of expanding maps . Proc. Amer. Math. Soc. 116 (1992) 285-291. MR 1110543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Noriko Mizoguchi. Nontrivial solutions of semilinear elliptic equations with continuous or discontinuous nonlinearities . Proc. Amer. Math. Soc. 116 (1992) 513-520. MR 1098403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Timothy J. Healey and Hansjörg Kielhöfer. Positivity of global branches of fully nonlinear elliptic boundary value problems . Proc. Amer. Math. Soc. 115 (1992) 1031-1036. MR 1091182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Fonda and A. C. Lazer. Subharmonic solutions of conservative systems with nonconvex potentials . Proc. Amer. Math. Soc. 115 (1992) 183-190. MR 1087462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Themistocles M. Rassias and Peter Šemrl. On the behavior of mappings which do not satisfy Hyers-Ulam stability . Proc. Amer. Math. Soc. 114 (1992) 989-993. MR 1059634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J.-P. Gossez and P. Omari. A necessary and sufficient condition of nonresonance for a semilinear Neumann problem . Proc. Amer. Math. Soc. 114 (1992) 433-442. MR 1091181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Donal O’Regan. Boundary value problems for second and higher order differential equations . Proc. Amer. Math. Soc. 113 (1991) 761-775. MR 1069295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3